A parabolic trace type functional-differential equation

John R. Cannon, B. Frank Jones, Yanping Lin, Shingmin M. Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

The authors consider as a paradigm for parabolic trace type functional differential equations the problem ut = a(q→(t)) uxx, -∞ < x < ∞, 0 < t ≤ T, u(x, 0) = f(hook)(x) -∞ < x < ∞, where q →(t) = (u(x0, t), ∂u ∂x(x1, t), …, ∂nu ∂xn(xn, t), …). Under various conditions on a(·) and f, existence and unicity of the classical solution are demonstrated.
Original languageEnglish
Pages (from-to)325-331
Number of pages7
JournalJournal of Differential Equations
Volume104
Issue number2
DOIs
Publication statusPublished - 1 Jan 1993
Externally publishedYes

ASJC Scopus subject areas

  • Analysis

Cite this